MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINNACLE 100 ACET CUP 48MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS INC US PINNACLE 100 ACET CUP 48MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Model Number 1217-01-048
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of acetabular components of a hip-tep unknown side because of strong pe-wear.Doi: unknown, dor: (b)(6) 2022, unknown hip.
 
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained, that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
During the revision, the cup also had to be replaced.As the head, had already caused a defect on the pinnacle cup.The left side was affected.The inlay had luxated out of the cup and showed pe wear cranially.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was not received for analysis.Based in the visual examination of the involved poly liner, a disassociation event was able to be confirmed.No wear or damage was able to be confirmed by the provided evidence.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : bfarm dhr review request: product description: pinnacle 100 acet cup 48mm product code: 121701048.Lot number: 9637035.1) quantity manufactured: (b)(4).2) date of manufacture: 11/09/2020.3) any anomalies or deviations identified in dhr: none.Non-conformances were identified.4) expiry date: 10/31/2030.5) ifu reference: (b)(4) ifu tot hip pros.Device history review: a manufacturing record evaluation was performed for the finished device (121701048/pinnacle 100 acet cup 48mm) product and lot numbers, and no non-conformances were identified.

Brand Name
PINNACLE 100 ACET CUP 48MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15401452
Report Number1818910-2022-17633
Device Sequence Number14704057
Product Code LPH
UDI-Device Identifier10603295008538
UDI-Public10603295008538
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1217-01-048
Device Catalogue Number121701048
Device Lot Number9637035
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2022
Supplement Date Received by Manufacturer09/05/2022
09/05/2022
11/22/2022
Initial Report FDA Received Date09/12/2022
Supplement Report FDA Received Date09/13/2022
09/16/2022
11/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX +4 10D 32IDX48OD; CORAIL2 STD SIZE 11; DELTA CER HEAD 12/14 32MM +1; PINNACLE 100 ACET CUP 48MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown